Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleStandard monomial theory for flag algebras of and
Author(s) Sunyoung Kim
TypeArticle in Journal
AbstractLet G be the general linear group or the symplectic group over the complex numbers, and U be its maximal unipotent subgroup. We study standard monomial theory for the ring of regular functions on G / U , called the flag algebra, using the philosophy of Gröbner bases and SAGBI bases combined with classical invariant theory. From the realization of the flag algebra in a concrete polynomial setting, we obtain explicit standard monomial bases for irreducible representations. We also recreate known combinatorics of Young tableaux and Gelfand–Tsetlin patterns, and toric degenerations of flag varieties from the structure of leading monomials.
KeywordsCombinatorial representation theory, Classical groups, Young tableaux, Gelfand–Tsetlin patterns, Standard monomial theory, Toric degenerations, Flag algebras
ISSN0021-8693
URL http://www.sciencedirect.com/science/article/pii/S0021869308001142
LanguageEnglish
JournalJournal of Algebra
Volume320
Number2
Pages534 - 568
Year2008
NoteComputational Algebra
Edition0
Translation No
Refereed No
Webmaster